# SDR ASAA0040110

- Difficulty date: September 14, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTING AT ROWS 14-17 WAS FOUND TO BE INOPERATIVE.  RECONNECTED WIRING AND THE LIGHTS OPERATED NORMALLY.  (M)
